# SDR V0XD20150113018

- Difficulty date: January 13, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 28,084 hours, 20,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL LT OF STRINGER 27 IS CORRODED.  R & R NR 2 INTERCOSTAL LT OF STRINGER 27 IAW SRM 51-42-21 & 51-42-06.
